Journal of Symbolic Logic 52 (2):353-359 (1987)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274384
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,079
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Omitting Types and the Real Line.Ludomir Newelski - 1987 - Journal of Symbolic Logic 52 (4):1020-1026.
Trichotomies for Ideals of Compact Sets.É Matheron, S. Solecki & M. Zelený - 2006 - Journal of Symbolic Logic 71 (2):586 - 598.
Located Sets and Reverse Mathematics.Mariagnese Giusto & Stephen G. Simpson - 2000 - Journal of Symbolic Logic 65 (3):1451-1480.
PCA Well-Orderings of the Line.Harvey Friedman - 1974 - Journal of Symbolic Logic 39 (1):79-80.
Finite Powers of Strong Measure Zero Sets.Marion Scheepers - 1999 - Journal of Symbolic Logic 64 (3):1295-1306.
Scott Incomplete Boolean Ultrapowers of the Real Line.Masanao Ozawa - 1995 - Journal of Symbolic Logic 60 (1):160-171.
Quantifier Elimination for Neocompact Sets.H. Jerome Keisler - 1998 - Journal of Symbolic Logic 63 (4):1442-1472.

Analytics

Added to PP index
2009-01-28

Total views
18 ( #608,008 of 2,506,037 )

Recent downloads (6 months)
1 ( #416,828 of 2,506,037 )

How can I increase my downloads?

Downloads

My notes